MathSciNet Relay Station
MathSciNet bibliographic data
MR777279 11G40 (14G25)
Buhler, Joe P.; Gross, Benedict H.; Zagier, Don B. On the conjecture of Birch and Swinnerton-Dyer for an elliptic curve of rank $3$. Math. Comp. 44 (1985), no. 170, 473–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement